# SDR SWIA201230307

- Difficulty date: April 8, 2012
- Submitted: April 11, 2012
- Operation: Air carrier
- Aircraft: N969SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7876
- Aircraft time: 22,330 hours, 18,981 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 5343,  EMERGENCY EXIT LIGHT AT FLOOR LEVEL BY ENTRY DOOR IS OUT.   RELAMPED EMERGENCY LIGHT.
